# SDR UALA2013071004815

- Difficulty date: July 4, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 74,484 hours, 27,764 cycles
- Engine: Pwa PW2040
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH,  WHEN SELECTING FLAPS 1 A "L/E SLAT DISAGREE" MESSAGE WAS DISPLAYED ON EICAS.  DUE TO SHORT RUNWAY ACFT DIVERTED.  BITE FSEU'S NR 1 MESSAGE 310, ACCOMPLISHED TSM 27-81-00, FIG 104B LK 2 INBD TQ LIMITER TRIPPED.  ACCOMPLISHED FIG 104, SHT 3 FOUND NR 17 ROTARY ACTUATOR TRIPPED,  RESET IAW MM 27-81-18, ITEM 2A, STEP 4.  OPS CHECKED GOOD.
